Although there is a consensus on high dosage contraceptives associated with an increase in negative moods, there is no consensus on the ratios or any other contraceptive-related variable with an increased risk of mood changes. This fails to address the root cause and may actually make your symptoms worse. Comments Add a comment. In addition to changing the dosage of your pill, there are many different formulations of pills, so if one makes you feel poorly another may not. William A et al. Our clinical experience has tremendous value.
Clinically, I find the majority of women who are on hormonal contraceptives have higher levels of inflammation than what I find in women not on birth control.
[ORAL CONTRACEPTIVES AND MOOD/SEXUAL DISORDERS IN WOMEN].
They found that mood, well-being, self-control, energy levels, and general happiness with life were all negatively affected by being on the pill. She is a medical advisor for one of the first data-driven apps to offer women personalized birth control recommendations. No one is really asking the question of what happens when we interrupt hormonal pathways and disrupt the natural process within the body. Want to stay strictly hormone-free? Mood swings since starting the pill?